# SDR CALA2025032803275

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 72,698 hours, 32,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 008193
- Condition: No Test
- Location: Zone 200
- Part time: 778,666 hours, 734,417 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT FAILED OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT IAW AMM TASK 33-51-38-000-001-A0 & TASK 33-51-38-400-001-A. PERFORMED CABIN EMERGENCY LIGHTS TEST. OPS CHECK GOOD.PARTS USED: 31-3350-9-9001, QTY :1 ROTABLE PARTS CHG:TT # 1559446 SN OFF 4161 PN OFF 31-3350-9-9001.POWER SUPPLY, P OFF 31-3350-9-9001 4161 ON 31-3350-9-9001 1064
